PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 9 | 1320-1329
Tytuł artykułu

On the existence of ɛ-fixed points

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we prove some approximate fixed point theorems which extend, in a broad sense, analogous results obtained by Brânzei, Morgan, Scalzo and Tijs in 2003. By assuming also the weak demiclosedness property we state two fixed point theorems. Moreover, we study the existence of ɛ-Nash equilibria.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
9
Strony
1320-1329
Opis fizyczny
Daty
wydano
2014-09-01
online
2014-05-08
Twórcy
Bibliografia
  • [1] Brânzei R., Morgan J., Scalzo V., Tijs S., Approximate fixed point theorems in Banach spaces with applications in game theory, J. Math. Anal. Appl., 2003, 285(2), 619–628 http://dx.doi.org/10.1016/S0022-247X(03)00450-5
  • [2] Chien S., Sinclair A., Convergence to approximate Nash equilibria in congestion games, In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms, New Orleans, January 7–9, 2007, Society for Industrial and Applied Mathematics, Philadelphia, 2007, 169–178
  • [3] Debreu G., A social equilibrium existence theorem, Proc. Nat. Acad. Sci. U.S.A., 1952, 38, 886–893 http://dx.doi.org/10.1073/pnas.38.10.886
  • [4] Denkowski Z., Migórski S., Papageorgiou N.S., An Introduction to Nonlinear Analysis: Theory, Kluwer, Boston, 2003
  • [5] García-Falset J., Llorens-Fuster E., Suzuki T., Fixed point theory for a class of generalized nonexpansive mappings, J. Math. Anal. Appl., 2011, 375(1), 185–195 http://dx.doi.org/10.1016/j.jmaa.2010.08.069
  • [6] Glebov N.I., On a generalization of the Kakutani fixed point theorem, Soviet Math. Dokl., 1969, 10(2), 446–448
  • [7] Glicksberg I.L., A further generalization of the Kakutani fixed theorem, with application to Nash equilibrium points, Proc. Amer. Math. Soc., 1952, 3(1), 170–174
  • [8] Morgan J., Raucci R., Lower semicontinuity for approximate social Nash equilibria, Internat. J. Game Theory, 2002, 31(4), 499–509 http://dx.doi.org/10.1007/s001820300134
  • [9] Nash J.F. Jr., Equilibrium points in n-person games, Proc. Nat. Acad. Sci. U.S.A., 1950, 36, 48–49 http://dx.doi.org/10.1073/pnas.36.1.48
  • [10] Puu T., On the stability of Cournot equilibrium when the number of competitors increases, J. Econom. Behavior Organization, 2008, 66(3–4), 445–456 http://dx.doi.org/10.1016/j.jebo.2006.06.010
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0418-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.